# SDR C2XA10IA135

- Difficulty date: April 26, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N16927
- Make and model: Emb EMB-145EP
- Aircraft serial: 145006
- Aircraft time: 25,737 hours, 24,385 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 12301825005
- Condition: Cracked
- Location: Fuselage
- Part time: 25,737 hours, 24,385 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING PREFLIGHT INSPECTION THE CREW REPORTED A CRACK IN THE COCKPIT CROWN PANEL SKIN BETWEEN THE CAPTAINS DV WINDOW AND WINDSHIELD.    MAINTENANCE PERFORMED A DOUBLER REPAIR, LEAK CHECKED WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
